# SDR SWAA2013011711527

- Difficulty date: January 11, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6941473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AT BS 400 AND AT LEVEL S-26R FWD CARGO COMP.  REPLACED SUPPORT ANGLE LOCATED AT BS 400 AND AT LEVEL S-26R FWD CARGO COMPARTMENT IAW SRM B737-300 51-10-02 SRM B737-300 51-40-02 AND DRAWING 69-41473.
